# SDR SIMA200616302

- Difficulty date: June 11, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3788 - FLT ATTENDANT AND PAX SMELLED A BURNED RUBBER SMELL IN CABIN.  COCKPIT CREW DID NOT SENSE THE PROBLEM UNTIL COCKPIT DOOR WAS OPENED UPON ARRIVAL.  DID DVI ON ALL LIGHTING SYSTEM IN CABIN, ALL FUNCTIONED NORMAL, APU BLEED SYSTEM NORMAL, GROUND RUN BOTH ENGINES FOR 10 MINUTES WITH ALL BLEEDS AND PACKS ON AND NO AROMAS NOTED.  APU AND ENGINES 1 AND 2 WERE RUN WITH ALL PACKS AND BLEEDS ON.  NO SMELL EN COUNTERED DURING ALL OPERATIONS.  PASSED FCF.  RELEASED FROM TRIAD.  AIRCRAFT RETURNED TO SERVICE.  (M)
